La courbure scalaire avec conditions au bord

Translated title of the contribution: Scalar curvature under boundary conditions

Antonio Ambrosetti, Yanyan Li, Andrea Malchiodi

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We discuss some existence results for the scalar curvature problems on manifolds with boundary. We address some perturbative cases using a finite-dimensional reduction, variational in nature.

Translated title of the contributionScalar curvature under boundary conditions
Original languageFrench
Pages (from-to)1013-1018
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume330
Issue number11
DOIs
StatePublished - Jun 1 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Scalar curvature under boundary conditions'. Together they form a unique fingerprint.

  • Cite this